|weight gain and permanent silicone micro droplets filler
Sep 1, 2009
I recently had my first treatment with facial silicone micro droplets and will undoubtedly need a few more. Right now I'm about 12 lbs below my normal weight but as better meds come along, especially immune boosters, I may gain back about 12 lbs, if that happens after a few more liquid silicone micro droplets treatments and my fall fills out from the weight gain will it look unnatural (too plumped up)?
| Response from Dr. Pierone
If you are underweight and expect to regain your weight, then it would be prudent to go slowly and under correct the facial deficit with fillers. But in the context of HIV lipoatrophy, it is uncommon to see people end up with an unnatural plumped look from any of the fillers. Moreover, if one overcorrects with Radiesse or Sculptra, the problem will resolve with time.
Special care is necessary when it comes to permanent fillers like silicone or PMMA because overzealous injection is problematic. This is one of the reasons that these products should be reserved for doctors with extensive experience with facial fillers.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fatigue An Early Sign Of HIV?
- Purple Spots Could I Have Acute HIV Infection
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.